Local connectivity of the Julia set of real polynomials

Genadi Levin, Sebastian Van Strien

Research output: Contribution to journalArticlepeer-review

60 Scopus citations

Abstract

In this paper we shall show that the Julia set of real polynomials of the form f(z) = z + c1 with ℓ an even integer and c1 real is either totally disconnected or locally connected. This answers a question of J. Milnor.

Original languageAmerican English
Pages (from-to)471-541
Number of pages71
JournalAnnals of Mathematics
Volume147
Issue number3
DOIs
StatePublished - May 1998

Fingerprint

Dive into the research topics of 'Local connectivity of the Julia set of real polynomials'. Together they form a unique fingerprint.

Cite this